# SDR ASAA2017080821585

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 5,673 hours, 1,826 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 47YHCN
- Condition: Failed
- Location: Flt Control
- Part time: 5,658 hours, 1,821 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FD INOPERATIVE, SPEED TRIM FAIL, AND MACH TRIM FAIL LIGHTS ILLUMINATED ON RECALL. EXTINGUISHED DURING RESET.  ACFT GROUNDED.  REPLACED FCC A IAW AMM 22-11-33-400-801. COMPLIED WITH IAW AMM 22-11-33/401 REPLACEMENT TEST NR 35. RAN LAND VERIFY IAW AMM 22-11-00/201 NR 49. OPS CHECKED NORMAL.
